# SDR MASA200601484

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,012 hours, 4,333 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Connector
- Condition: Loose
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7417 ORD - GLD UNSAFE CAUTION IN FLIGHT W/GEAR WARNING HORN.  MX FOUND BOTH RADIO ALTIMETER CO-AXIALLY CABLES CONNECTIONS LOOSE.  SECURED CONNECTORS.  NO FURTHER DEFECTS NOTED.
